MathSciNet Relay Station
MathSciNet bibliographic data
MR1674313 37J45 (34C25 53D12 58E05)
Long, Yiming Bott formula of the Maslov-type index theory. Pacific J. Math. 187 (1999), no. 1, 113–149.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement